# SDR NI6R202508200065

- Difficulty date: August 20, 2025
- Submitted: August 27, 2025
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N470NA
- Make and model: Bag BAE146200A
- Aircraft serial: E2049
- Aircraft time: 39,820 hours, 55,454 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal
- Part number: CPL232
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ENROUTE TO THE BEULAH INCIDENT, APPROXIMATELY 30 MILES EAST OF HIF, THE PYLON 3 OVHT LIGHT ILLUMINATED ON THE MWP. THE ENGINES WERE SET TO CLIMB THRUST OF 800 TGT WHEN THE LIGHT CAME ON. WE COMPLETED THE QRH PROCEDURE FOR PYLON OVERHEAT AND TURNED TOWARD THE NEAREST JETTISON AREA. THE QRH PROCEDURE DIRECTED THAT WE COULD CONTINUE ENGINE OPERATION AT A RESTRICTED THRUST SETTING TO KEEP THE CAPTION OUT. WE LEFT THE ENGINE AT FLIGHT IDLE FOR THE REMAINDER OF THE FLIGHT. WE NOTIFIED DISPATCH AND HILL TANKER BASE. WE DECLARED AN EMERGENCY WITH HIF TOWER AND SALT LAKE APPROACH. JETTISON AND LANDING WERE NORMAL AND UNEVENTFUL.   LOCATED AIR LEAKAGE FROM AN UNSEATED DUCT AND LOOSE V-BAND CLAMPS BOTH UPSTREAM & DOWNSTREAM OF THE BLEED AIR COOLER ON PYLON#3.  REPLACED V-BAND (P/N: B38C37) ON FWD END OF VENTURI DUCT CONNECTOR AND REPLACE BOTH CRUSH SEALS & UPSTREAM PERI SEALS (P/N 706-3-250) AT BLEED AIR COOLER ATTACHMENT COUPLING DURING REASSEMBLY OF DISTURBED DUCTING. OPS CHECK GOOD. NO LEAKS NOTED.
